Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 428, NWS Paducah, KY

September 7, 20126 counties in Indiana; Daviess County, Henderson County, Union County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Sep 7, 2012, 8:38 PM CDT for 6 counties in Indiana; Daviess County, Henderson County, Union County, Kentucky. It was in force for 37 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 8:38 PM CDT (01:38 UTC)
Expired
Sep 7, 2012, 9:15 PM CDT
In force
37 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 29 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 8:40 PM CDTTSTM WND DMG3 W Poseyville, INROOFS PARTIALLY TAKEN OFF THREE HOMES. SEVERAL TREES DOWN ON POWERLINES AND POWER LINES ARE DOWN. ESTIMATED 60 MPH WINDS.
Sep 7, 8:40 PM CDTTSTM WND DMGNew Harmony, INLARGE TREE LIMBS DOWN ON POWERLINES AND REPORTED POWER OUTAGES.
Sep 7, 8:51 PM CDTTSTM WND GST 51Mount Vernon, INWIND REPORT ON ZOAR CHURCH ROAD IN MOUNT VERNON IN.
Sep 7, 8:59 PM CDTTSTM WND GST 60Darmstadt, INMANY TREES DOWN
Sep 7, 9:01 PM CDTTSTM WND DMGKasson, INTREE LIMBS...THREE TO FOUR INCHES IN DIAMETER...BROKEN. ESTIMATED 50 MPH WINDS. LIGHTNING HAS HIT SOME TREES.
Sep 7, 9:01 PM CDTTSTM WND GST 60Darmstadt, INTREES REPORTED TO BE BREAKING JUST NORTHWEST OF TOWN
Sep 7, 9:03 PM CDTTSTM WND GST 652 Sw Fort Branch, INPOWER OUTAGES REPORTED
Sep 7, 9:05 PM CDTTSTM WND DMGEvansville, INSUBSTANTIAL TREE DAMAGE FROM SOUTHWEST CORNER TO NORTHWEST CORNER OF VANDERBURGH COUNTY. TREES ARE DOWN ON POWERLINES. NUMEROUS POWER OUTAGES REPORTED.
Sep 7, 9:05 PM CDTTSTM WND GST 52Evansville, INREPORT FROM EVANSVILLE AIRPORT.
Sep 7, 9:10 PM CDTTSTM WND DMGDarmstadt, INBARN BLOWN INTO THE ROAD.
Sep 7, 9:10 PM CDTTSTM WND DMGMccutchanville, INPOWER LINES DOWN IN AND AROUND THE CITY
Sep 7, 9:13 PM CDTTSTM WND GST 70Evansville, ININ DOWNTOWN EVANSVILLE. POWER OUTAGES ON GREEN RIVER ROAD.
Sep 7, 9:18 PM CDTTSTM WND DMGChandler, INAT THE JUNCTION OF INTERREDIAN AND HIGHWAY 62...SEVERAL SMALL TREES DOWN.
Sep 7, 9:19 PM CDTTSTM WND DMGBoonville, INTWO TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 5:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WUUS53 KPAH 080138 RRA
SVRPAH
INC051-125-129-147-163-173-KYC059-101-225-080215-
/O.NEW.KPAH.SV.W.0428.120908T0138Z-120908T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GIBSON COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN PIKE COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...
  NORTHWESTERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN UNION COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 915 PM CDT.

* AT 836 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST
  OF GRAYVILLE TO MORGANFIELD...MOVING EAST AT 75 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  HENDERSON...FORT BRANCH...EVANSVILLE...MELODY HILL...NEWBURGH...
  CHANDLER...OAKLAND CITY...BOONVILLE...POSEYVILLE...BLAIRSVILLE...
  CYNTHIANA...CORYDON...OWENSVILLE...KASSON...DARMSTADT...
  HAUBSTADT...LYNNVILLE...STANLEY...WINSLOW AND EUREKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3849 8707 3780 8708 3766 8802 3780 8799
      3781 8809 3784 8803 3790 8810 3789 8802
      3792 8807 3796 8802 3803 8801 3805 8804
      3806 8798 3810 8796 3808 8801 3810 8801
      3814 8793 3822 8799 3823 8786
TIME...MOT...LOC 0138Z 254DEG 66KT 3823 8787 3773 8787
WIND...HAIL 60MPH <.50IN

$$
PS
2 follow-up statements
369 
WWUS53 KPAH 080151
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
851 PM CDT FRI SEP 7 2012

INC051-125-129-147-163-173-KYC059-101-225-080215-
/O.CON.KPAH.SV.W.0428.000000T0000Z-120908T0215Z/
VANDERBURGH IN-SPENCER IN-POSEY IN-PIKE IN-GIBSON IN-WARRICK IN-
UNION KY-DAVIESS KY-HENDERSON KY-
851 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARRICK...
SOUTHERN GIBSON...SOUTHERN PIKE...POSEY...SOUTHWESTERN SPENCER AND
VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND HENDERSON...
NORTHWESTERN DAVIESS AND NORTHEASTERN UNION COUNTIES IN NORTHWEST
KENTUCKY UNTIL 915 PM CDT...

AT 848 PM CDT...TRAINED STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OWENSVILLE TO
CORYDON...MOVING EAST AT 75 MPH.

PARTS OF ROOFS WERE BLOWN OFF HOUSES IN POSEYVILLE. WINDS GUSTED TO 
61 MPH IN CARMI AT 835 PM. TREE LIMBS AND POWER LINES DOWN IN NEW 
HARMONY.

LAT...LON 3849 8707 3780 8708 3766 8802 3780 8799
      3781 8809 3784 8803 3790 8810 3789 8802
      3792 8807 3796 8802 3803 8801 3805 8804
      3806 8798 3810 8796 3808 8801 3810 8801
      3814 8793 3822 8799 3823 8786
TIME...MOT...LOC 0150Z 254DEG 66KT 3825 8771 3775 8771
WIND...HAIL 70MPH <.50IN

$$
PS
262 
WWUS53 KPAH 080201
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
901 PM CDT FRI SEP 7 2012

INC051-125-129-147-163-173-KYC059-101-225-080215-
/O.CON.KPAH.SV.W.0428.000000T0000Z-120908T0215Z/
VANDERBURGH IN-SPENCER IN-POSEY IN-PIKE IN-GIBSON IN-WARRICK IN-
UNION KY-DAVIESS KY-HENDERSON KY-
901 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARRICK...
SOUTHERN GIBSON...SOUTHERN PIKE...POSEY...SOUTHWESTERN SPENCER AND
VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND HENDERSON...
NORTHWESTERN DAVIESS AND NORTHEASTERN UNION COUNTIES IN NORTHWEST
KENTUCKY UNTIL 915 PM CDT...

AT 857 PM CDT...TRAINED STORM SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORT BRANCH TO 
CORYDON...MOVING EAST AT 75 MPH. THESE STORMS DAMAGED ROOFS TO HOMES 
IN POSEYVILLE...PLUS TREES AND POWER LINES DOWN. TREES ARE SNAPPING 
IN DARMSTADT ACCORDING TO THE EMERGENCY MANAGER DUE TO THE WINDS.

LAT...LON 3823 8786 3849 8707 3780 8708 3766 8802
      3772 8801
TIME...MOT...LOC 0159Z 254DEG 66KT 3829 8751 3777 8765
WIND...HAIL 70MPH <.50IN

$$
PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 7:27 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 7, 7:27 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
727 PM CDT FRI SEP 7 2012

.UPDATE...
ISSUED AT 716 PM CDT FRI SEP 7 2012

STORM UPDATE...DURING THE PAST HOUR...SHEAR ALOFT HAS INCREASED
ALONG AND AHEAD OF THE LINE OF THUNDERSTORMS MOVING SOUTHEAST FROM
CENTRAL ILLINOIS AND WITH NEW THUNDERSTORMS ACROSS SOUTHERN
ILLINOIS...AHEAD OF THE SOUTHERN MISSOURI LARGE SCALE BOW ECHO.

DURING THE NEXT ONE TO TWO HOURS...LOOK FOR NEW UPSCALE CONVECTION
/THUNDERSTORMS/ AHEAD OF THE MAIN LINE OF THUNDERSTORMS TO PULSE
UP CLOSE TO OR EXCEED SEVERE LEVELS. AT THIS TIME...THE PRIMARY
CONCERN WILL BE DAMAGING WINDS.

THERE IS AN MCV /MESOSCALE CONVECTIVE VORTEX/ EVOLVING OVER
JACKSON COUNTY NEAR KMDH /SOUTHERN ILLINOIS AIRPORT/...AROUND
CARBONDALE ILLINOIS ATR 0022Z /722 PM CDT/...A CORRIDOR OF WINDS AT
OR ABOVE SEVERE LEVELS WILL LIKELY ACROSS FRANKIN...WILLIAMSON...SALINE
...HAMILTON...WHITE AND GALLATIN COUNTY DURING THE NEXT ONE TO
ONE AND HALF HOURS. THE NORTHERN EXTENT OF THESE STRONG WINDS MAY
BE MITIGATED BY THE SOLID LINE OF STORMS MOVING SOUTHEAST TOWARD
THE WABASH RIVER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 716 PM CDT FRI SEP 7 2012

THUNDERSTORMS ARE EXPECTED TO BECOME MORE WDSPRD AS THE EVENING
PROGRESSES...AND THE 00Z TAFS CONTAIN A GUESS AS TO TIMING OF
CONVECTION. TSTMS ARE EXPECTED TO COME IN TWO WAVES AT THIS
TIME...ONE AHEAD OF AN APPROACHING COLD FRONT AND ONE ASSOCIATED
WITH IT. EXPECT IFR VSBYS UNDER TSTMS...WITH MOSTLY MVFR CIGS.
THOUGH WINDS WILL BE GUSTING OUT OF THE NW BEHIND THE
FRONT...CONDITIONS ARE EXPECTED TO IMPROVE TOWARD SUNRISE. SOME OF
THESE THUNDERSTORMS MAY REACH SEVERE LIMITS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...SMITH
AVIATION...DB
Hazardous weather outlook, Sep 7, 12:54 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1254 PM CDT FRI SEP 7 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1254 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO EARLY
TONIGHT IN ADVANCE OF THE FRONT. THE PRIMARY SEVERE WEATHER HAZARDS
WILL BE DAMAGING WINDS AND HAIL. SMALL...BRIEF TORNADOES CANNOT BE
RULED OUT ENTIRELY THAT COULD RESULT IN ENHANCED WIND DAMAGE. A
TRANSITION FROM A SEVERE WEATHER RISK...TO HEAVY RAIN IS EXPECTED
TONIGHT. LOCALLY HEAVY RAINS COULD RESULT IN SOME STANDING WATER
IN LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THE
FIRST HALF OF TONIGHT.

In the hours before

Local storm report, Sep 7, 8:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
801 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     MARION                  37.73N 88.94W
09/07/2012                   WILLIAMSON         IL   EMERGENCY MNGR

            A ROOF OFF A BUSINESS AND MANY TREES DOWN

&&

DLL
Local storm report, Sep 7, 8:08 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
808 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     3 NW GALATIA            37.87N 88.65W
09/07/2012                   SALINE             IL   EMERGENCY MNGR

            THREE TREES DOWN ON HIGHWAY 34.

&&

DLL
Local storm report, Sep 7, 8:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
815 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FUNNEL CLOUD     4 SE PATTON             37.40N 89.99W
09/07/2012                   BOLLINGER          MO   EMERGENCY MNGR

&&

DLL
Local storm report, Sep 7, 8:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
822 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND GST     HARRISBURG              37.74N 88.55W
09/07/2012  E65.00 MPH       SALINE             IL   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN

&&

DLL
Local storm report, Sep 7, 8:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
823 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     MAKANDA                 37.62N 89.24W
09/07/2012                   JACKSON            IL   EMERGENCY MNGR

            SEVERAL TREES DOWN

&&

DLL
Local storm report, Sep 7, 8:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
825 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     1 S MCLEANSBORO         38.08N 88.53W
09/07/2012                   HAMILTON           IL   EMERGENCY MNGR

            SEVERAL TREES DOWN BLOCKING MAJOR HIGHWAY 142 SOUTH.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:43 PM CDTSevere Thunderstorm WarningPAHGibson47 min
Sep 7, 7:44 PM CDTSevere Thunderstorm WarningPAHPosey19 min
Sep 7, 8:13 PM CDTSevere Thunderstorm WarningPAHGibson, Posey32 min
Sep 7, 9:16 PM CDTSevere Thunderstorm WarningPAHGibson, Pike, Spencer, Vanderburgh, Warrick47 min
Sep 7, 9:35 PM CDTAreal Flood AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick4 hr
Sep 7, 7:03 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston27 min
Sep 7, 8:22 PM CDTSevere Thunderstorm WarningPAHFulton23 min
Sep 7, 8:38 PM CDTSevere Thunderstorm WarningPAHBallard37 min
Sep 7, 9:53 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins52 min
Sep 7, 10:03 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon, Marshall, Trigg42 min
Sep 7, 10:15 PM CDTAreal Flood AdvisoryPAHDaviess, Henderson, Hopkins, McLean, Muhlenberg, Webster2 hr
Sep 7, 10:29 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg61 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.